A Hodge type decomposition for spinor valued forms
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 1, p. 23-48
@article{ASENS_1996_4_29_1_23_0,
     author = {Slupinski, Marcus},
     title = {A Hodge type decomposition for spinor valued forms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {1},
     year = {1996},
     pages = {23-48},
     doi = {10.24033/asens.1734},
     zbl = {0855.58002},
     mrnumber = {97a:22022},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_1_23_0}
}
A Hodge type decomposition for spinor valued forms. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 1, pp. 23-48. doi : 10.24033/asens.1734. http://www.numdam.org/item/ASENS_1996_4_29_1_23_0/

[1] M. F. Atiyah, R. Bott and S. Shapiro, Clifford modules (Topology, t. 3, Supp. 1, 1964, pp. 3-38). | MR 29 #5250 | Zbl 0146.19001

[2] N. Bourbaki, Groupes et Algèbres de Lie 8, Masson, Paris, 1990.

[3] E. Cartan, Leçons sur la théorie des spineurs, Hermann, Paris, 1938. | Zbl 0022.17101

[4] P. Griffiths and J. Harris, Principles of Algebraic Geometry, John Wiley and Sons, 1978. | MR 80b:14001 | Zbl 0408.14001

[5] R. Howe, Remarks on classical invariant theory (Transactions of the A.M.S., t. 313, 1989, pp. 539-570). | MR 90h:22015a | Zbl 0674.15021

[6] Kudla, Automorphic forms of several variables (Taniguchi Symposium, Katata 1983, Birkhauser, 1984).

[7] M. J. Slupinski, Dual pairs and Howe correspondences in Pin (p, q). - Preprint, September 1993.

[8] A. Weil, Variétés Kählériennes, Hermann, Paris, 1958. | Zbl 0137.41103

[9] H. Weyl, The Classical Groups, Princeton University Press, Princeton, 1946.